# SDR ASOA0141123136

- Difficulty date: November 23, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N18556
- Make and model: Emb EMB-145LR
- Aircraft serial: 145595
- Aircraft time: 30,386 hours, 23,253 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 7287503517
- Condition: Burned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED AN ELECTRICAL BURNING ODOR IN THE FRONT OF THE CABIN AND FLIGHT DECK DURING FLIGHT.  THE ACFT LANDED WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE ACFT AND PLACED CABIN LIGHTING ON MEL33-20-00-1, CAT C, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  ON 11-23-14 MAINTENANCE R & R THE LIGHT ASSEMBLY AT ROW 2A, OPERATIONALLY TESTED WITH NO DEFECTS, REMOVED THE MEL, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
